# SDR DALA2017082406357

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 71,221 hours, 52,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL WEB XW 536 FWD SPAR CAP BENT BENT UPWARDS .0675 AT HIGHEST POINT AT L/E LANDING, 19.5 INCHES IN LENGTH. COMPLIED WITH PRI 556442-14 REV O AND ERA 556442-14, REV ORIGINAL SECTION I.
